after taking Propecia I am suffering from penile numbness. My doctor confirmed that by pricking a needle into my glands etc. Who has the same problems. What can be done against it? Any ideas?
i’m new here, like u.
i think everybody have this side.
lurking a little i read people using clomid (but i know almost nothing)
i guess that neuroendocrine therapy is the only way to recover finasteride severe damages
in less severe situation maybe is necessary only healty life, naturopathy and time … lot of time
Prop, I think you are right.
Even though I am new here, I am suffering for 7 years now…I was too frustrated to read through this forum.
I think after 7 years waiting is not an option anymore. I am from Europe and I have made some appointments at doctors in the US now. I won’t wait any longer.
keepup you are also right
7 yrs suffering is enough time to accept that the things hardly fix by itself
i also had days of despair, no one doctor believed in my sides.
i have no money for a trip\health treatment in US, so i only waited and cured my sides like a mere prostatitis (as my urologist said)
hopefully my situation wasn’t too bad (i hope), and after 2 yrs i experienced improvements. however if the sides come back worst i
plan to be cured by neuroendocrinologist in europe
but never give up keepup, recoveries are possible, now the problem is going to be on worldwide attention
i wish you all the luck you need to have a full recovery
prop, what did you do to cure your sides. Why did your doctor treated you for Prostatitis. Did you take antibiotics? Except for supplements I did not take any medication. I also did not do hormone therapy as I am afraid of the side effects.
I appreciate your help. It’s good to know that there are people out there feeling with you.
The doctors I visited do not believe that Propecia is responsible for my long-term problems. However, as one of the urologist tested my sensitivity at my glans (slightly pricking in it with a needle) he was surprised that I did not feel anything. Before taking Propecia my Penis (especially my glans) was very sensitive. This sensitivity issue is a clear evidence that Finasterid damaged my body somehow.
All the guys in this forum should do such a sensitivity test to “collect” evidence and convince the doctors that something is wrong.
my doctor (and also me at beginning) guessed that could be only prostatitis
so i did all tests for that and the tests revealed that my prostate is enlarged and affected by bacteria
but all the syntoms that i have are more than prostatitis
so doctor decide first to eradicate all bacteria and for that i took
a big amount of antibiotics
i also folowed a strict diet (no coffe, no alcohol, only healty food),
exercise every day and vitamin\integrator supplements plus serenoa repens
after long cycles i had improvements
for sides like shrinkage the doctor was skeptical, but after reading
stories on this site i became more aware that all derives from finasteride
i think that all the “normal” doctors are unaware of finasteride damages. Only some endocrinologists starts to understand the long term damages that can occur
If your situation is bad i suggest you to see as soon as possible competent endocrinologist.
Urologist can help you a bit, but if the endocrine functions are compromised, there’s nothing they can do without a right knowledge.
if you have money and time, the best is what you planned.
I guess that in US the problem is analysed in best way
I’m sorry, my help is poor, surely i don’t have the right know how to help you. I can speak only about my situation
i can say only never take any hormone therapy whitout doctor
opinion. I heard people bought on web stuff like that and sides became worst
thanks for your help prop. I’ll try it with doctors in the US.
All the best to you.
I have the numbness. Dr. G identified Peryonies (penile fibrosis or scar buildup) I am on chlomide and armidex and also use Zinc and some other supplimnents. Does anyone have any info regarding anyone who was able to reverese the numbness?
My numbness got a lot better after consuming a small amount of marijuana. Touching and sex feels close to normal where before it was generally unpleasant or lacked feeling.
QuestionGuy, did chlomid, armidex and zinc work for you? What did it do to your numbness? Unfortunately, I don’t know anyone who was able to reverse the numbness.
youngbuck21, I had the numbness right from the beginning. I don’t feel anything when masturbating. The urologist has tested my glans for sensitivity and he found out that it definitely lacks sensitivity. It’s 24 hours a day and I am suffering now for already 7 years (when I took Propecia).
The marijuana makes sense for the numbness because is know to enhance the senses.
Im on clomiphine & armidex.It has raised T, DHT, and 3-adiol-G (130 to about 250…still to low)
Its hard to say if it is helping becase in year 3, (this year) the mental stuff began to subside (fatigue, brain fog, depression)
Erections are good. Function is good mechanically, but, Libido and pleasure are low, but this could be partly beacse the numbness and penile fibrosis (peyronies) which persist.
I am also going on small doses of viagra just to improve blood flow down there and also T cream adminstered down there soly to try to get sensation back. (per Dr. G)
Anyone try this?
I might have had better results if I added armidex to the mix. I’m gonna try the Baloke ring and DHT gel for a while and see if that helps sensitivity.
Take Vit E in hi doses, it helps also a bit against numbness and peyronies
this was more or less what happened to me
when i crashed
i had strong pain in testic for some hours and after burning sensation.
strange sparkling sensation in penis, from hot to cold.
after that, for weeks i felt like “little fever inside penis”"
after that numbness.
with time and patience i’m recovering
but i still think only because i’m “lucky”
I still have an extreme numbness and loss of sensation of the penis. I looked up peyronies online and that only mentions, abnormal curvature of the penis. It doesn’t mention numbness. Is there a reason everyone is referring to this numbness as peryonies?
Also, Prop did you have some success using a high dose of Vit E to relieve the numbness or did you read about it some where? If you read about it, please post the link.
It’s because your body is a mess…FIBROMYALGIA… Circulation problems can cause this as well…
Why don’t you go see Dr. Mariano, he will help…
I don’t doubt it’s a mess. Maybe Mariano could help, but I don’t have the money to see that guy right now. I’m sure he’s a good doctor, but he is way out in San Diego and I’m in Boston. I can’t afford a trip out there right now.
I also want to follow through with my current regimine before going to see a new doctor.